MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD GOLD KNITTED BIFURCATED; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE

INTERVASCULAR SAS HEMASHIELD GOLD KNITTED BIFURCATED; GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Model Number M002020852210
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 09/21/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Problem: blood leaks from the crotch of the y tube.An additional anastomosis is performed on the artificial blood vessel, leading to hemostasis.As of september, the hospital did not report any problems to the distributor.Complaint # (b)(4).
 
Additional Manufacturer Narrative
The device is not accessible as it remained implanted in the patient.The review of historical data indicated that no other similar complaint was reported for the same sterilization lot number.The device history records review concluded that there was no non-conformance / planned deviation in relation with the event reported.Moreover, the review of the water permeability testing records of a product from the same sterilization lot and coated with the same coating parameter on the same day as the complaint device indicated values well within product specifications (< 5 ml/cm²/min).The case was reviewed by the medical affairs.The assessment is as follows: "the event describes a patient with a aaa who underwent an aorto-bifemoral bypass using a hemashield gold knitted bifurcated graft.After completion of the anastamoses, bleeding was observed from the base of the bifurcation, on the left leg of the graft.The surgeon determined that the bleeding would require more than a conventional hemostatic method, therefore a suture was placed, which successfully repaired the defect.The graft remained implanted and the patient did not experience any adverse event due to the graft defect.The outcome of the surgical procedure was unaltered.Although the defect was recognized after the completion of all anastamoses, it is likely that the defect was present prior to implantation as this area of the graft is generally not subject to force or trauma during the procedure.The bleeding was recognized immediately, which prevented post operative bleeding and a need for reintervention." the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
 
Event or Problem Description
 
Additional Manufacturer Narrative
(3331/213) as part of the non-conformity report a deeper investigation was performed by the qa manager, the conclusion established on 28-feb-2022 is as follow : - at the step of the greige preperation : no change in sewing method, no change in sewing machine, no change in sewing thread, seamstresses' training records are compliant ; - hemashield manufacturing line : no process changes during the period.- the product dhrs (device history records) did not reveal anything related to the complaints.- there is no particular trend.- the products remained implanted.Based on this information, having observed no trends or deviations during the investigation and the products not having been able to be inspected, it is not possible to conclude on the cause of the reported anomaly.The deeper investigation results were transmitted to the medical affairs departement.The assessment establish on 17-mar-2022 is as follow : the event described is a complaint of pinhole bleeding from a hemashield gold knitted bifurcated graft which was recognized after implantation.The surgeon was able to correct the issue with a suture, therefore the graft remained implanted and no product was returned for inspection or testing.A review of the dhr and manufacturing process did not reveal any changes to production or any trend, therefore it is not possible to form a conclusion as to the cause of the anomaly.(4315) no conclusion can be drawn on the exact origin of the defect since the product remained implanted, indeed it cannot be determined how and when the pinhole in the graft was created/made.However, the conducted investigation suggests that the device was not defective at the time of manufacturing.
 
Event or Problem Description
(b)(4).

Brand Name
HEMASHIELD GOLD KNITTED BIFURCATED
Common Device Name
GRAFT, VASCULAR, SYNTHETIC/BIOLOGIC COMPOSITE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
laurence richard
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key13277936
Report Number1640201-2022-00001
Device Sequence Number20101442
Product Code MAL
UDI-Device Identifier00384401017790
UDI-Public(01)00384401017790
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K954848
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model NumberM002020852210
Device Catalogue NumberM002020852210
Device Lot Number20F24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2021
Supplement Date Received by Manufacturer02/28/2022
Initial Report FDA Received Date01/18/2022
Supplement Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/24/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexPrefer Not To Disclose